# SDR 98ZZZX1175

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4535F
- Make and model: Cessna A185E
- Aircraft serial: 1851021
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Part number: AN365
- Condition: Stripped
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SMOOTH LANDING, LEFT WHEEL/TIRE ASSY DEPARTED AIRCRAFT.  TIRE/WHEEL ASSY WAS PROPERLY FAA APPROVED, BUT OVERSIZE.  NAS BOLTS HOLDING AXLE TO GEAR LEG STRIPPED THROUGH THE AN365 NUTS.  RECOMMEND THIS INSTALLATION FOR GRAVEL RUNWAY USE ONLY.
